Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chaseryder

reguarding tane burn/rosacea...

I was curious, explain the true symptoms of what you all have...what it looks like, how does ti react...and do you TRUELY HAVE IT.

Personally, my skin now feels tight around my forehead, cheeks, and it looks like i sorta got a sub burn...all on my face and around my neck...if u press it, it will go pale then back to red rather quickly (like a sun burn would)...it sometimes gets hot...especially my ears? Does that happen to you...well im guessing this is all very similar and a stupid post. but I am just xtra curious

Share this post


Link to post
Share on other sites

Randomly my face will start to feel like it's on fire. It normally starts in my ears. It will feel like there are matches inside of them. Then it spreads to my cheeks and neck. About this time my face is usually flushed a bright pink/red color. 

Share this post


Link to post
Share on other sites

kanmi, is ur skin tight and dry? Like my face is a regular red color now...all around like i got a sun burn...plus its dry on my forehead anc cheeks...yet ive noticed a reddish rash that starts appearing on ym arms, shoulders, and chest/abdomen area...it itches a little bit but i dunno...my derm said its probobly a side effect of accutane...duh, but is is rosacea? I guess ill find out tommorrow...all I Know is it sucks, and it does get worse when out in the sun...my guess is i have it

Share this post


Link to post
Share on other sites

Does anyone have a picture of their rosacea? I would like to see if their skin is similar to mine...if i had a camera id post mine, but i dont

Share this post


Link to post
Share on other sites

is that ur skin, with the redness? I saw it before, doesn't appear as red as mine is...hmm, but yea my face is tight and irritated feeling...and its sad since i haven't taken accutane in about a week...my face is sometimes dying down but it flares up...whenever i lift weights now, my face gets extremely red...

Ever since I have gotten this so called "tane burn" I have been viewing other peoples skin tones...ive noticed some people with rather red faces...yet mine is more consistent where it does appear to be a sun burn...it is alllll over my whole face and some of my neck...its a deep red like a burn...

Share this post


Link to post
Share on other sites

accutane takes about a month to get out of your system. After a month without tane that should improve a lot.

Share this post


Link to post
Share on other sites
Yeah that's why i'm still experiencing it 5 months after my course.

ever considered it might be rosacea and not just facial redness......

Share this post


Link to post
Share on other sites

well my derm said he doesn't "think" its rosacea...said it should diminish a few weeks or so...my derm is a complete idiot tho. so i dont really believe him. Anyway, I guess ill find out in a month or so. Accutane rocks!

Share this post


Link to post
Share on other sites
Yeah that's why i'm still experiencing it 5 months after my course.

ever considered it might be rosacea and not just facial redness......

Share this post


Link to post
Share on other sites
Yeah that's why i'm still experiencing it 5 months after my course.

ever considered it might be rosacea and not just facial redness......

:o No, the thought NEVER crossed my mind. :rolleyes:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×